# SDR YENA2022112901169

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 026
- Aircraft time: 42,903 hours, 27,818 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION CPCP FINDING: CORROSION ON SHEARCLIP ON FR86 BETWEEN STGR 28R / 27R AT AFT CARGO;  SUMMARY: SHEAR CLIP ON FR86 BETWEEN STGR 28R / 27R AT AFT CARGO WAS REPLACED PER EMB 190 SRM 51-43-01 PAR. 5,EMB 190 SRM 51-41-02 PAR. 6 AND EMB 190 SRM 51-41-01 PAR. 6 REF. TECHOPSMX WO N216JB/2075/E190/BRIDGE CHECK NRC 00058 TECH: CORONADO LOPEZ 201217491 INSP: JIMENEZ DE LA CRUZ 202268641
(CONSIDERED AS A MAJOR REPAIR)
